# SDR USAA2013041700045

- Difficulty date: March 21, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SILL BETWEEN FR66 TO FR68, S23R.  REPLACED SILL BETWEEN FR66 TO FR68, S23R IAW A321 SRM 51-72-11, AIRBUS DRAWING D53480505 & EA 503971.
